MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES

MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES
Model Number W2-8-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and procedure images not available.Therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies aneurysm perforation or rupture and neurologic deficits as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization procedure using a web device, the right mca aneurysm ruptured while the physician was attempting to deploy the web device.The web device was removed from the patient and an external ventricular drainage (evd) was placed and coils were used to treat the rupture.Reportedly, the web size was appropriate for aneurysm.The patient is having left sided deficits and has pretty sizeable tract hemorrhage from the evd implanted.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15722550
Report Number2032493-2022-00508
Device Sequence Number16873909
Product Code OPR
UDI-Device Identifier00842429107140
UDI-Public(01)00842429107140(11)220112(17)261231(10)0000139308
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberW2-8-3-MVI-3
Device Catalogue NumberW2-8-3
Device Lot Number0000139308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA 27 MICROCATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown